# SDR QXEA0202053

- Difficulty date: July 30, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 1,604 hours, 1,306 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C09602
- Part serial: 364
- Condition: Failed
- Location: Fuel System
- Part time: 1,604 hours, 1,306 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - AFTER START AND AT IDLE, THE FUEL BOOST PUMPS CYCLED ON AND OFF.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE LEFT AND RIGHT PRIMARY EJECTOR PRESSURE SENSORS.  LEAK CHECK AND OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
